# SDR IPXA2020070657323

- Difficulty date: June 18, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 45,129 hours, 6,746 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Part number: 65B0222436
- Condition: Dented
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MULTIPLE DENT DAMAGES FOUND ON UPPER SURFACE OF TRAILING EDGE UPPER PANEL ASSY (P/N:65B02224-36) OF LT INBD AILERON.  REPAIR IAW SRM 57-60-01-2R-1 REV 89.00 AND SRM 51-70-07-0G REV 89.00.
